# SDR ASAA1057874

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 17,236 hours, 5,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FIXED TRAILING EDGE FIXED BULKHEAD AT STA 289.  REMOVED AND REPLACED RT WING FIXED TRAILING EDGE SEAL RETAINER.
